Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Gall bladder removed. Having stomach ache after having food. Should I take pain medication or antacids?

I m experiencing pain in my stomach area and lower between meals for the past couple days. It seemed to be triggered one night after having a large mexican dinner at a restaurant with family. The pain sometimes gets pretty bad and seems like a burning that extends from my lower stomach area to my back. I did have my gall bladder removed last September so I didn t know if this could be something recurring from that. Should I just take pain medication (and if so what kinds) and/or antacids and wait to see if the pain resolves itself over time?
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of ACID PEPTIC DISEASE may be the cause for your sufferings.

-over eating
-mixed food eating
-stress are some possible causes in your case.

I hope this is helpful for you, thank you          
Answered: Mon, 4 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor